Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 124, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2015, 6:52 PM EDT for Henry County, Shelby County, Trimble County, Kentucky. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 6:52 PM EDT (22:52 UTC)
- Expired
- May 11, 2015, 7:12 PM EDT
- In force
- 20 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Henry County, KY, Shelby County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 7:00 PM EDT | TSTM WND DMG | New Castle, KY | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:14 PM EDT | Tornado Watch | SPC | 7 hr |
| May 11, 4:56 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
696
WUUS53 KLMK 112252
SVRLMK
KYC103-211-223-112325-
/O.NEW.KLMK.SV.W.0124.150511T2252Z-150511T2325Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
NORTH CENTRAL SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 725 PM EDT
* AT 652 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
CASTLE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...BELLVIEW...PLEASUREVILLE...NORTH PLEASUREVILLE...
CAMPBELLSBURG...PROVIDENCE...BETHLEHEM...TURNERS STATION...
DELVILLE...LACIE...FRANKLINTON...SLABTOWN...DRENNON SPRINGS...PORT
ROYAL...LOCKPORT AND FALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3859 8521 3859 8515 3857 8501 3855 8500
3851 8502 3852 8498 3849 8498 3846 8494
3847 8492 3846 8490 3843 8491 3828 8525
3834 8530 3836 8528 3840 8532 3846 8534
3861 8522
TIME...MOT...LOC 2253Z 238DEG 31KT 3841 8521
HAIL...<.75IN
WIND...60MPH
$$
RAS2 follow-up statements
955
WWUS53 KLMK 112258
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT MON MAY 11 2015
KYC211-112308-
/O.CAN.KLMK.SV.W.0124.000000T0000Z-150511T2325Z/
SHELBY KY-
658 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHELBY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTHEAST INTO HENRY
COUNTY.
LAT...LON 3859 8521 3859 8515 3857 8501 3855 8500
3851 8502 3852 8498 3849 8499 3846 8494
3847 8492 3845 8490 3843 8492 3834 8511
3836 8528 3840 8532 3846 8534 3861 8522
TIME...MOT...LOC 2258Z 238DEG 31KT 3843 8516
$$
KYC103-223-112325-
/O.CON.KLMK.SV.W.0124.000000T0000Z-150511T2325Z/
TRIMBLE KY-HENRY KY-
658 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HENRY AND
SOUTHEASTERN TRIMBLE COUNTIES UNTIL 725 PM EDT...
AT 656 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CASTLE...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLSBURG...PROVIDENCE...BETHLEHEM...TURNERS STATION...
DELVILLE...LACIE...FRANKLINTON...SLABTOWN...DRENNON SPRINGS...PORT
ROYAL...LOCKPORT AND FALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3859 8521 3859 8515 3857 8501 3855 8500
3851 8502 3852 8498 3849 8499 3846 8494
3847 8492 3845 8490 3843 8492 3834 8511
3836 8528 3840 8532 3846 8534 3861 8522
TIME...MOT...LOC 2258Z 238DEG 31KT 3843 8516
HAIL...0.75IN
WIND...60MPH
$$
RAS654
WWUS53 KLMK 112312
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT MON MAY 11 2015
KYC103-223-112322-
/O.CAN.KLMK.SV.W.0124.000000T0000Z-150511T2325Z/
TRIMBLE KY-HENRY KY-
712 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR HENRY AND SOUTHEASTERN TRIMBLE
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM TONIGHT.
LAT...LON 3859 8521 3859 8515 3857 8501 3855 8500
3851 8502 3852 8498 3849 8499 3846 8494
3847 8492 3845 8490 3843 8492 3834 8511
3836 8528 3840 8532 3846 8534 3861 8522
TIME...MOT...LOC 2312Z 238DEG 31KT 3849 8503
$$
KDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 5:31 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 11, 5:31 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 531 PM EDT Mon May 11 2015 ...Forecast Update... Updated 530 PM EDT Mon May 11 2015 Mesoscale environment rather meager at this point with RAP analysis showing roughly 500 J/kg of CAPE over the area. As the main upper level shortwave trough pivots through, this is providing decent effective shear, on the order of 40 to 50 kts. This CAPE/shear imbalance combined with waning daytime heating is limiting the overall severe threat for central KY and southern IN. While an uptick in convection is possible, we're thinking that the overall threat is diminished at this point, but we'll monitor trends closely. .SHORT TERM (Now through Tuesday Night)... Issued at 230 PM EDT Mon May 11 2015 Main focus is near term severe potential across portions of central/eastern Kentucky into southern Indiana. Pre-frontal trough already east of I-65 as of 2 pm, which has been the main show for convective initiation this afternoon. Environment is characterized by mid 60s dewpoints with temperatures climbing into the mid 80s. This combined with some weak mid-level height falls has produced CAPE values of 1000 to 1500 J/kg. Shear isn't too impressive at this point, the greatest effective shear lies to the west. Nonetheless, there's enough directional shear to support organized storms. Severe thunderstorm watch #165 is in effect until 10 PM EDT for portions of the area. Main threat is damaging winds and large hail. Hi-res models, NSSL and SPC WRF, capture current activity fairly well bringing isolated to scattered convective line through the area by late afternoon or early evening. This is largely due to the pre-frontal trough. Along the true cold front, cloud debris, cooler temperatures and slightly lower dewpoints is keeping the environment in check. Couldn't rule out a few thunderstorms developing, feel the greatest threat is across central/eastern KY through 6 pm or so. Once the front passes later this evening, noticeably drier and cooler conditions will push into the region. Skies will be mostly clear overnight and plan on lows to fall into the mid 50s to low 60s. Tuesday is shaping up to be a pleasant yet breezy day as high pressure begins to push into the area. Winds will be gusty out of the west, approaching 25 to 30 mph at times during the peak of the day. Otherwise, plan on highs in the 70s. .LONG TERM (Wednesday through Monday)... Issued at 230 PM EDT Mon May 11 2015 Strong surface high over the Great Lakes, along with weak ridging aloft, will keep the middle of the week mild and dry, with temps near or just below climo through Thursday. Negatively tilted shortwave trof will start to ride up and over the ridge later in the week to start a parade of disturbances. Gulf opens up and our moisture will increase in response. Expect multiple rounds of showers and storms beginning Thursday night and continuing through the weekend as SW flow deepens. Have backed off of likely/categorical POPs shown in some of the models, generally capping chances at 50% due to uncertainties in exact timing. It will rain this weekend, and it may even rain at some point in just about every period, but there will be substantial breaks. No organized severe weather is expected, but can't rule out isolated pulse storms with gusty winds, or a few heavy rain producers. && .AVIATION (18Z TAF Update)... Updated at 105 PM EDT Mon May 11 2015 In the near term, pre-frontal trough will have passed through BWG/SDF by 18z and through LEX by 19z. Convective initiation along this boundary is isolated and overall coverage of thunderstorms looks to be low through this afternoon. Nonetheless, environment supports thunderstorm development so will continue to mention VCTS through early evening. Gradient winds out ahead of the front will gust 25 to locally 30 kts as we mix down fairly well. Plan on the wind shift to occur from south to south/southwest then eventually southwest by 03z. Ceilings likely to remain VFR outside of any t-storm. Forecast Confidence 11/18Z TAF Issuance ==================================== Ceilings: Moderate Visibility: High Winds: High T-storm: Moderate ==================================== && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........ZT Short Term.....ZT Long Term......RAS Aviation.......ZT
Hazardous weather outlook, May 11, 6:45 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 645 PM EDT MON MAY 11 2015 INZ078-079-091-092-KYZ027>043-045>049-053>057-061>067-070>078-081- 082-122245- SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-GRAYSON KY-HARDIN KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY... JEFFERSONVILLE...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 645 PM EDT MON MAY 11 2015 /545 PM CDT MON MAY 11 2015/ ...SEVERE THUNDERSTORM WATCH 166 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...WITH THE MAIN THREAT DAMAGING WINDS AND LARGE HAIL IN ADDITION TO FREQUENT LIGHTNING AND BRIEFY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-090-KYZ023>026-122245- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM 645 PM EDT MON MAY 11 2015 /545 PM CDT MON MAY 11 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING...WHICH COULD PRODUCE LIGHTNING AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZBT/RAS/AMS
In the hours before
Special weather statement, May 11, 6:02 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT MON MAY 11 2015
INZ091-092-112235-
CLARK IN-FLOYD IN-
602 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORM WITH HALF INCH HAIL...AND 40 MPH WINDS...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF NEW ALBANY...AND MOVING
NORTHEAST AT 45 MPH.
HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NEW ALBANY...
MEMPHIS AND PRATHER...
CLARK SIDING AND CHARLESTOWN...
NEW MARKET AND ROLLING HILLS...
HIBERNIA AND VESTA...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 8.
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
121 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3859 8549 3858 8543 3858 8542 3853 8542
3851 8546 3847 8550 3845 8559 3842 8562
3838 8564 3827 8584 3840 8598 3861 8568
3861 8550
TIME...MOT...LOC 2203Z 232DEG 38KT 3840 8581
RASLocal storm report, May 11, 6:04 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
604 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 4 SE FRANKLIN 36.69N 86.53W
05/11/2015 SIMPSON KY COUNTY OFFICIAL
2 TREES DOWN IN THE COUNTY
&&
AMSLocal storm report, May 11, 6:07 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 3 NW RUCKERVILLE 37.96N 84.14W
05/11/2015 CLARK KY COUNTY OFFICIAL
2 TREES DOWN IN THE COUNTY
&&
AMSSpecial weather statement, May 11, 6:14 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT MON MAY 11 2015
KYZ029>031-112245-
BULLITT KY-JEFFERSON KY-OLDHAM KY-
614 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORM WITH HALF INCH HAIL...AND 50 MPH WINDS...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAIRDALE...AND MOVING NORTHEAST AT 60 MPH.
HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
PLEASURE RIDGE PARK...
OKOLONA...
LOUISVILLE BOWMAN FIELD...
FISHERVILLE...
PEWEE VALLEY AND ORCHARD GRASS HILLS...
CENTERFIELD AND CRESTWOOD...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
121 AND 137.
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
10 AND 8.
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
13 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3850 8532 3846 8535 3836 8528 3832 8531
3830 8545 3828 8546 3826 8541 3822 8541
3802 8576 3818 8590 3828 8577 3827 8574
3830 8567 3837 8562 3839 8564 3845 8559
3847 8550 3852 8544
TIME...MOT...LOC 2214Z 233DEG 51KT 3815 8573
RASSpecial weather statement, May 11, 6:32 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM EDT MON MAY 11 2015
KYZ029-112300-
BULLITT KY-
632 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHEPHERDSVILLE...AND MOVING NORTHEAST AT 45
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SHEPHERDSVILLE...
SOLITUDE...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
116 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3801 8551 3800 8549 3799 8549 3797 8552
3795 8574 3801 8575 3805 8550
TIME...MOT...LOC 2232Z 232DEG 37KT 3801 8567
AMSLocal storm report, May 11, 6:52 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT MON MAY 11 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG PEWEE VALLEY 38.31N 85.49W
05/11/2015 OLDHAM KY PUBLIC
TREE DOWN
&&
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:26 PM EDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| May 11, 1:28 PM EDT | Special Weather Statement | LMK | Henry, Shelby, Spencer | 32 min |
| May 11, 1:51 PM EDT | Special Weather Statement | LMK | Adair, Green, Metcalfe | 29 min |
| May 11, 2:00 PM EDT | Special Weather Statement | LMK | Henry | 30 min |
| May 11, 2:12 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 28 min |
| May 11, 2:18 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 32 min |
| May 11, 2:33 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 32 min |
| May 11, 2:39 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 31 min |
| May 11, 2:40 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 30 min |
| May 11, 2:48 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 20 min |
| May 11, 2:50 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 30 min |
| May 11, 2:57 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Franklin, Scott, Woodford | 28 min |
| May 11, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Mercer, Woodford | 29 min |
| May 11, 3:19 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 31 min |
| May 11, 3:22 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 33 min |
| May 11, 3:23 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 32 min |
| May 11, 3:25 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 20 min |
| May 11, 3:33 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 32 min |
| May 11, 3:37 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 28 min |
| May 11, 3:38 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 22 min |
| May 11, 3:45 PM EDT | Special Weather Statement | LMK | Lincoln | 30 min |
| May 11, 3:50 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 25 min |
| May 11, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 30 min |
| May 11, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 19 min |
| May 11, 4:16 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| May 11, 6:14 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 31 min |
| May 11, 6:21 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 29 min |
| May 11, 6:32 PM EDT | Special Weather Statement | LMK | Bullitt | 28 min |
| May 11, 6:35 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 20 min |
| May 11, 7:35 PM EDT | Special Weather Statement | LMK | Warren | 30 min |
| May 11, 7:52 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.